Alert archive / Wyoming / Flash Flood Warnings in 2024

Flash Flood Warning 2, NWS Riverton, WY

April 15, 2024Hot Springs County, Wyoming

NWS Riverton, WY issued this flash flood warning at Apr 15, 2024, 4:15 PM MDT for Hot Springs County, Wyoming. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2024, 4:15 PM MDT (22:15 UTC)
Expired
Apr 15, 2024, 7:15 PM MDT
In force
3 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Hot Springs County, WY

The radar

The Riverton/Lander radar (KRIW), 74 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2024-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2024-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3333 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

466 
WGUS55 KRIW 152215
FFWRIW
WYC017-160115-
/O.NEW.KRIW.FF.W.0002.240415T2215Z-240416T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Riverton WY
415 PM MDT Mon Apr 15 2024

The National Weather Service in Riverton has issued a

* Flash Flood Warning for...
  West Central Hot Springs County in central Wyoming...

* Until 715 PM MDT.

* At 415 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Anchor Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4372 10858 4361 10891 4369 10899 4372 10891
      4374 10866

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

Rowe
3 follow-up statements
535 
WGUS75 KRIW 152315
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
515 PM MDT Mon Apr 15 2024

WYC017-160115-
/O.CON.KRIW.FF.W.0002.000000T0000Z-240416T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hot Springs WY-
515 PM MDT Mon Apr 15 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS 
EVENING FOR WEST CENTRAL HOT SPRINGS COUNTY...

At 515 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Anchor Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4374 10866 4372 10858 4361 10891 4369 10899
      4372 10891

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1 INCH IN 1 HOUR

$$

Rowe
038 
WGUS75 KRIW 160017
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
617 PM MDT Mon Apr 15 2024

WYC017-160115-
/O.CON.KRIW.FF.W.0002.000000T0000Z-240416T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hot Springs WY-
617 PM MDT Mon Apr 15 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM MDT THIS 
EVENING FOR WEST CENTRAL HOT SPRINGS COUNTY...

At 617 PM MDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2.5 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flooding of small creeks and streams as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Anchor Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Flooding is occurring or is imminent. It is important to know where 
you are relative to streams, rivers, or creeks which can become 
killers in heavy rains. Campers and hikers should avoid streams or 
creeks.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4374 10866 4372 10858 4361 10891 4369 10899
      4372 10891

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25 INCHES IN 1 HOUR

$$

Rowe
594 
WGUS75 KRIW 160106
FFSRIW

Flash Flood Statement
National Weather Service Riverton WY
706 PM MDT Mon Apr 15 2024

WYC017-160116-
/O.EXP.KRIW.FF.W.0002.000000T0000Z-240416T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hot Springs WY-
706 PM MDT Mon Apr 15 2024

...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM MDT THIS EVENING FOR 
WEST CENTRAL HOT SPRINGS COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4374 10866 4372 10858 4361 10891 4369 10899
      4372 10891

$$

Rowe

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 11:34 AM MDT, 4 hours 41 minutes earlier. Its key messages:

  • Unsettled and cooler weather has arrived with an active week of weather ahead.
  • Scattered showers and thunderstorms are likely this afternoon/evening with parts of Natrona and Johnson County having the best chance of seeing gusty winds and small hail.
  • Winds increase this evening through Tuesday morning, with strong gusts of 45+ mph possible in parts of the Bighorn Basin. Johnson County likely sees stronger gusts greater than 55 mph, leading to a High Wind Watch now in effect.
  • The chance for accumulating snow and below normal temperatures arrive by Wednesday, with Winter Storm Watches for the Bighorn and Absaroka Mountains.
Area forecast discussion, Apr 15, 11:34 AM MDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
1134 AM MDT Mon Apr 15 2024

.KEY MESSAGES...

- Unsettled and cooler weather has arrived with an active week
  of weather ahead.

- Scattered showers and thunderstorms are likely this afternoon/evening
  with parts of Natrona and Johnson County having the best
  chance of seeing gusty winds and small hail.

- Winds increase this evening through Tuesday morning, with
  strong gusts of 45+ mph possible in parts of the Bighorn
  Basin. Johnson County likely sees stronger gusts greater than
  55 mph, leading to a High Wind Watch now in effect.

- The chance for accumulating snow and below normal temperatures
  arrive by Wednesday, with Winter Storm Watches for the Bighorn
  and Absaroka Mountains.

&&

.DISCUSSION...
Issued at 401 AM MDT Mon Apr 15 2024

Unsettled and cooler weather makes a return to the Cowboy State
today. Highs will be 10-15 degrees cooler than the past few days,
but still above normal. A few isolated showers are possible over
western WY this morning with the remainder of the state staying
mostly dry until the afternoon. Winds are expected to become breezy
by the afternoon, before further increasing by the evening.

Today is the start of an unsettled weather pattern, with two
disturbances that look to be the key contributors. The first
disturbance is a Pacific low, now over the Great Basin and has led
to the increased clouds over the region this morning. An associated
cold front will move through the state early this morning, making
its way through the state by the evening. The majority of the state
looks to remain dry for the morning, but precipitation begins to
develop by the early afternoon. Showers look to become widespread
through the afternoon and evening, with most of the state having a
(50-80%) chance of seeing at least a brief shower. Thunderstorms are
a possibility this afternoon and evening, with most of the state
having a chance (15-35%) for a few rumbles of thunder. CAPE values
across much of the CWA look to range from 1000 to 1500 J/kg. Shear
although not incredibly strong is present, with EBWD values around
20-30 knots. CAMs are showing swaths of storm relative helicity for
much of the state, which may allow for the development of a
structured storm or two. There does look to be some potential for a
few strong thunderstorms to develop this afternoon/evening. If any
were to develop, the main hazards would likely be strong gusty
outflow winds and small hail.

The late evening Monday into the early morning Tuesday timeframe
will see light to moderate rainfall across eastern parts of Johnson
and Natrona Counties, specifically areas east of the I-25 corridor,
as the low shifts east and 700mb flow becomes more northerly. The
heaviest rainfall looks to occur over this area with QPF amounts of
0.50 to 1.00 inches by late Tuesday morning. Tuesday will see lee
cyclogenesis occur as a potent low develops over the central High
Plains. The pressure gradient will tighten quickly during the very
early morning hours Tuesday, with 700 mb winds nearing 50+ knots in
parts of the eastern CWA. Surface winds will increase during this
time period with parts of the Bighorn Basin and the eastern CWA
having a (30-60%) chance of seeing periodic gusts of 45+ mph.
Johnson County has the best chance (40-70%) of seeing strong wind
gusts greater than 60+ mph. Due to this, a High Wind Watch remains
in effect starting at 3 am Tuesday through noon. Winds decrease and
showers dissipate by the late morning, as the low moves farther east
and the pressure gradient relaxes.

The second disturbance arrives early Wednesday morning across parts
of northern WY. Models have come into a better agreement regarding
the track of this disturbance. The setup is a trough moving south
from Canada and digging across the Northern Rockies. Impacts
currently look to be limited to the higher elevations of northern
WY, where colder temperatures will be present and should support
accumulating snow. 700 mb temperatures range from -10 to -15 Celsius
by Wednesday night, which will create some chilly lows for Thursday
morning. Precipitation looks to be mainly limited to the northern
half of the CWA with the highest QPF currently across the Absarokas
and Bighorns. Due to these high QPF values along with cold enough
temperatures to support snow in these higher elevations, Winter
Storm Watches have been issued for these ranges. Snow in YNP looks
to be enough for advisory criteria, but highlights have not been
issued at this time. Lower elevation basins look to have a chance of
seeing some snowfall, but the question remains to how much will
accumulate. Currently, Johnson County may have the best chance of
seeing snowfall amounts that near-advisory criteria, but there still
is uncertainty regarding this, so no low elevation highlights have
been issued. The main bulk of energy moves out by Thursday morning,
with periodic rain/snow showers lingering through the end of the
week.

&&

.AVIATION /18Z TAFS THROUGH 18Z TUESDAY/...
Issued at 1129 AM MDT Mon Apr 15 2024

A cold front will move across the CWA today through late
tonight, accompanied by gusty winds and rain showers. VFR
prevails through the TAF period with the exception of KJAC which
will see MVFR ceilings after 02Z and KCPR after 07Z. Gusty
winds this morning will become more widespread this evening and
overnight. Rain showers will develop this afternoon, with the
best chances occurring over far western portions by 20Z. The
latest model runs continue to show at least a 15% chance at all
sites between 21Z and 01Z. In addition to rain showers,
thunderstorms are possible this afternoon for any site,
(10%-15%) but most favored near KCPR, KJAC and KBPI.

KCPR has the potential for heavier rain, with MVFR conditions
possible (40%) from 07Z to 15Z. Strong winds will develop through
the Bighorn Basin after 02Z and into the Wind River Basin after 04Z.
Similar winds will also occur through Johnson and Natrona counties,
as well as Sublette and Sweetwater counties. Gusts around 30 kt will
be common, with higher gusts of 40+ kt occurring in the Bighorn
Basin and Johnson County.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.&&

.RIW WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Tuesday evening through Wednesday
evening for WYZ002-008-009.

High Wind Watch from late tonight through Tuesday morning for
WYZ010-011.

&&

DISCUSSION...Dziewaltowski
AVIATION...Swanson/LaVoie
Hazardous weather outlook, Apr 15, 3:41 PM MDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
341 PM MDT Mon Apr 15 2024

WYZ001>020-022>030-161300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Bighorn Basin-Southwest Bighorn Basin-Southeast Bighorn Basin-
Owl Creek and Bridger Mountains-Bighorn Mountains West-
Bighorn Mountains Southeast-Northeast Johnson County-
Southeast Johnson County-Teton and Gros Ventre Mountains-
Jackson Hole-Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
341 PM MDT Mon Apr 15 2024

...HIGH WIND WARNING IN EFFECT FOR JOHNSON COUNTY FROM 3 AM TO NOON
MDT TUESDAY...

...WINTER STORM WATCH IN EFFECT FOR THE ABSAROKA AND BIGHORN RANGES
FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for Western and Central Wyoming.

.DAY ONE...This afternoon and tonight.

Chances for showers and thunderstorms develop during the
afternoon and evening. An isolated strong thunderstorm cannot be
ruled out for this area. Eastern parts of Johnson and Natrona
Counties, specifically east of the I-25 corridor may see periods of
moderate rain and gusty wind Monday evening/night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Tuesday through Friday...Below normal temperatures, rain/snow
chances, and windy conditions are in store for mid week. High Wind
is possible for Johnson County Tuesday morning. Northern mountain
ranges, such as the Absarokas and Bighorns have the possibility of
seeing over a foot of snow by the end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Apr 15, 2:55 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Riverton WY
255 PM MDT Mon Apr 15 2024

WYZ003-007-152130-
Owl Creek and Bridger Mountains-Cody Foothills-
255 PM MDT Mon Apr 15 2024

...A STRONG THUNDERSTORM WILL IMPACT  THROUGH 330 PM MDT...

At 254 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Meeteetse. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4393 10881 4392 10886 4395 10889 4394 10890
      4395 10891 4393 10893 4396 10893 4396 10896
      4395 10897 4397 10899 4400 10897 4400 10900
      4397 10905 4404 10905 4406 10891
TIME...MOT...LOC 2054Z 347DEG 3KT 4399 10896

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Rowe
Special weather statement, Apr 15, 2:58 PM MDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Riverton WY
258 PM MDT Mon Apr 15 2024

WYZ002-003-007-152130-
Owl Creek and Bridger Mountains-Cody Foothills-Absaroka Mountains-
258 PM MDT Mon Apr 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HOT SPRINGS AND
SOUTHEASTERN PARK COUNTIES THROUGH 330 PM MDT...

At 257 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Meeteetse. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Hot
Springs and southeastern Park Counties, including the following
locations... Sunshine Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4405 10909 4407 10885 4389 10874 4385 10909
TIME...MOT...LOC 2057Z 347DEG 3KT 4398 10895

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Rowe
Special weather statement, Apr 15, 3:16 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Riverton WY
316 PM MDT Mon Apr 15 2024

WYZ002-007-152145-
Owl Creek and Bridger Mountains-Absaroka Mountains-
316 PM MDT Mon Apr 15 2024

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HOT SPRINGS COUNTY
THROUGH 345 PM MDT...

At 316 PM MDT, Doppler radar was tracking a strong thunderstorm near
Anchor Dam, which is 32 miles south of Meeteetse. This thunderstorm
was nearly stationary.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central Hot
Springs County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4375 10883 4360 10883 4361 10906 4375 10906
TIME...MOT...LOC 2116Z 090DEG 2KT 4369 10893

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Rowe
Special weather statement, Apr 15, 3:48 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Riverton WY
348 PM MDT Mon Apr 15 2024

WYZ007-152215-
Owl Creek and Bridger Mountains-
348 PM MDT Mon Apr 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HOT SPRINGS COUNTY
THROUGH 415 PM MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm over
Anchor Dam, which is 31 miles north of Pavillion, moving east at 10
mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Anchor Dam around 355 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4356 10874 4364 10891 4366 10888 4367 10888
      4368 10892 4371 10892 4371 10890 4372 10887
      4372 10885 4374 10887 4375 10863
TIME...MOT...LOC 2147Z 287DEG 8KT 4368 10885

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Rowe
Special weather statement, Apr 15, 3:50 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Riverton WY
350 PM MDT Mon Apr 15 2024

WYZ003-005-007-152215-
Owl Creek and Bridger Mountains-Southwest Bighorn Basin-Cody
Foothills-
350 PM MDT Mon Apr 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HOT SPRINGS COUNTY
THROUGH 415 PM MDT...

At 350 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Meeteetse, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of north central Hot
Springs County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4406 10867 4388 10878 4392 10886 4393 10886
      4394 10888 4395 10889 4394 10890 4397 10895
      4409 10889
TIME...MOT...LOC 2150Z 287DEG 8KT 4399 10884

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Rowe

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:21 PM MDTHigh Wind WarningRIWJohnson22 hr
Apr 15, 2:55 PM MDTSpecial Weather StatementRIWHot Springs35 min
Apr 15, 2:58 PM MDTSpecial Weather StatementRIWHot Springs32 min
Apr 15, 3:16 PM MDTSpecial Weather StatementRIWHot Springs29 min
Apr 15, 3:28 PM MDTFlash Flood WarningRIWHot Springs, Park3 hr
Apr 15, 3:48 PM MDTSpecial Weather StatementRIWHot Springs27 min
Apr 15, 3:50 PM MDTSpecial Weather StatementRIWHot Springs25 min
Apr 15, 5:03 PM MDTSpecial Weather StatementRIWHot Springs27 min

Nearby

Flash Flood Warnings in Wyoming, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.